# SDR USAA20090219BA004

- Difficulty date: February 17, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 0315
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 215774
- Condition: Leaking
- Location: Nr 4
- Part time: 28,319 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: G, A

## Discrepancy

BFM - FLT 9244 EN ROUTE BFM TO PHL.  AFTER TAKEOFF, A STRONG ODOR ENTERED THE COCKPIT RESULTING IN THE BURNING SENSATION OF THE CREW'S EYES.  THE CREW DONNED THEIR OXYGEN MASKS AND RETURNED TO FIELD BFM WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED A LEAKING NUMBER FOUR BRAKE ASSEMBLY, AND SERVICED A DEPLETED BLUE HYDRAULIC SYSTEM.
